Fourier analysis and paths of brownian motion
Bulletin de la Société Mathématique de France, Volume 103 (1975), p. 427-432
@article{BSMF_1975__103__427_0,
     author = {Kaufman, Robert},
     title = {Fourier analysis and paths of brownian motion},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {103},
     year = {1975},
     pages = {427-432},
     doi = {10.24033/bsmf.1809},
     zbl = {0356.60036},
     mrnumber = {53 \#1760},
     language = {en},
     url = {http://www.numdam.org/item/BSMF_1975__103__427_0}
}
Kaufman, Robert. Fourier analysis and paths of brownian motion. Bulletin de la Société Mathématique de France, Volume 103 (1975) pp. 427-432. doi : 10.24033/bsmf.1809. http://www.numdam.org/item/BSMF_1975__103__427_0/

[1] Burkholder (D. L.). - Martingale transforms, Annals of math. Stat., t. 37, 1966, p. 1494-1504. | MR 34 #8456 | Zbl 0306.60030

[2] Burkholder (D. L.). - Distribution function inequalities for martingales, Annals of Prob., t. 1, 1973, p. 19-42. | MR 51 #1944 | Zbl 0301.60035

[3] Kahane (J.-P.). - Some random series of functions. - Lexington, D. C. Heath, 1968 (Heath mathematical Monographs). | MR 40 #8095 | Zbl 0192.53801

[4] Kaufman (R.). - A metric property of some random functions, Bull. Soc. math. France, t. 99, 1971, p. 241-245. | Numdam | MR 45 #1254 | Zbl 0274.60005